Differential and Integral Equations

The damped wave equation in a noncylindrical domain

Giuseppe Da Prato and Pierre Grisvard

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Differential Integral Equations, Volume 7, Number 3-4 (1994), 735-746.

Dates
First available in Project Euclid: 3 June 2013

Permanent link to this document
https://projecteuclid.org/euclid.die/1370267702

Mathematical Reviews number (MathSciNet)
MR1270100

Zentralblatt MATH identifier
0811.35073

Subjects
Primary: 35L05: Wave equation
Secondary: 34G10: Linear equations [See also 47D06, 47D09] 35K22 47N20: Applications to differential and integral equations

Citation

Da Prato, Giuseppe; Grisvard, Pierre. The damped wave equation in a noncylindrical domain. Differential Integral Equations 7 (1994), no. 3-4, 735--746. https://projecteuclid.org/euclid.die/1370267702


Export citation